Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I am lactose intolerant. Looking alternative to duphalac for constipation

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
I am lactose intolerant. Is there an alternative to Duphalac for consipation.
Posted Thu, 19 Jul 2012 in Digestion and Bowels
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query.
Laxative use can help alleviate constipation temporarily but it can be harsh on your system and can cause dependency if you use them too often.  Many constipation sufferers have found great success with Oxy-Powder®.
 Oxy-Powder®’s oxygenating action flushes your system out in a gentle, non-habit forming way that makes having a bowel movement more comfortable.  Many people use it for a full colon cleansing, for occasional bloating and constipation relief, or for problems related to food allergies or lactose intolerance. It’s just a good and effective maintenance tool to keep the digestive system working its best.

I hope it satisfies you however if you have any additional query,you are welcome.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor